Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Post partum depression, headache, body pain. Taking PCM, ibuprofen, nimulid, naproxen. Correct treatment?

I am 36 yrs old female. 7 months back I had my second baby girl. After child birth i was diagnosed with Post Partum Depression . I was on treatment of Duzela M20 for nearly 4 months. Signs of depression had gone to large extent. Now I am having headache and bodyache all the time especially in forehead and eyeballs. None of the pain killer has given relief. I have tried PCM, Ibruphen, Nimulid, Naproxen etc. Now my doctor has advised Carnisure 500mg (bd) and Tryptomer 10mg (od). I have got relief to some extent with this medication . Kindly guide me, am i on right track or there should be some more diagnosis.
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello rkt.bti,

Welcome to the forum. Many women suffer from depression post-delivery. It is good that you are taking tryptomer prescribed by your treating doctor. It is an anti-depressive, amitriptyline. You needed it, strictly follow the dosage prescribed. Carnisure is a levocarnitine, it is an antioxidant that can help you cope with your problem. Though not proved yet, but it is considered to help in controlling weight. Hope you do not have any heart problems or history of any other illness in the past. If yes, alert your treating doctor.

Your symptoms are more psychosomatic. Try to come out of your depression. Some natural mood elevators are, eating what you like the most, visiting friends, watching a movie and doing things that you would love to do. If you are a vegetarian eat whole green veggies, cereals, wheat products, fruits, avocados, peanuts, nuts, berries, asparagus, dairy products well balanced substantial food. You can also take eggs, meat, fish ( for omega 3 fatty acid) or poultry.

Your doctor has assessed you and you are recovering post delivery, you have no obstetrical complications then you should be happy and not sad. Medications are being given to you to help you come out of it. You have to give your best. Depending entirely on medicines is not good.

Change your lifestyle. You may feel sadness, pain, anxiety, fatigue. These may be due to problems in your conjugal relationship, unwanted pregnancy, low self-esteem, child care stress or low social support, etc. Don't worry you are not the only one in the world to have such problems there are are who have more problems.

Learn to love yourself, pamper yourself, exercise, stay merry. Get into contact with your doctor in case you have any problem. Have a good day, take care.
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor